benzoyl peroxide, salicylic acid and micro retin-a
I have been using all of these products lately, and they have severely dried my skin. To the point that it has a peeling look.
Now i am thinking of just using the salicylic acid in the morning and using the micro retin-a every other night.
My previous regimen was in the morning salicylic acid and the benzoyl peroxide, and at night time just the micro retin-a.
Please let me know, if you think the new regimen I will take over will make my skin less peel -y.
Hi. Concomitant use of retinoids with other topical acne meds should be avoided due to dryness, peeling and fragilitiy of the skin.
Use a bland cleanser such as Cetaphil or La Roche-Posay to normalise skin, and apply Retin-a every other night, gradually increasing to nightly use. You should not use BP or salicyclic acid at the same time as a retinoid.
If Retin-a alone doesn't clear your skin, use in conjunction with an oral antibiotic such as Oxytetracycline 250mg twice daily and/or an anti-androgen contraceptive pill such as Diane35.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.